# SDR CA000410013

- Difficulty date: February 16, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Airbus A300 B4-203
- Aircraft time: 49,331 hours
- Engine: Ge CF650C2
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 642500051
- Condition: Failed
- Location: Hydraulic Sys
- Component: Hydraulic Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) HYDRAULIC LEAK DETECTED DURING GROUND HANDLING.  INVESTIGATION REVEALED THE RT STANDBY BRAKE MANIFOLD PRESSURE TRANSMITER HAD FAILED.  THE LOWER PORTION WHICH IS THREADED INTO THE MANIFOLD APPEARED TO HAVE FAILED UNDER PRESSURE LEADING TO A LOSS OF THREEE GALLONS OF FLUID.  FAILURE MAY HAVE BEEN DUE TO CROSS THREADING.
